Lamictal

Home > Groups > Lamictal

Support group for people who take Lamictal, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • what is the treatment for limictal induced vaginit...

    what is the treatment for limictal induced vaginitis?

    Question created 1 week 11 hours ago

  • I am on Lamictal 250mg. During my lastest increase...

    I am on Lamictal 250mg. During my lastest increase I had severe speech issues. It's calmed down, but have trouble with mashing words together, putting words in front of each other, long pauses, stuttering, and slurring. Its still noticable and is kinda worrying me even though its much better than before.

    If I continue my medication, will it permatly damage my speech? Should I consult my Psychiatrist?

    Question created 1 week 3 days ago

  • I have been on Lamictal for years! For the past s...

    I have been on Lamictal for years! For the past six months I’ve been having chest pain and pressure. I am in constant pain now. I’ve been to the E.R. Four times and the cardiologist and they all say anxiety. Could this be a side effect after so many years?!

    Post created 2 weeks 21 hours ago

  • Hi. I have join this group because I take Latuda a...

    Hi. I have join this group because I take Latuda and now Lamictal also.

    Post created 3 weeks 5 days ago

  • Hearing loss and tinnitus since taking Lamictal

    Hearing loss and tinnitus since taking Lamictal

    Post created 3 weeks 6 days ago

  • Hello - Im the father of a 17 yr son on 800 mg of ...

    Hello - Im the father of a 17 yr son on 800 mg of Lamotrigine a day, 400 am, 400 pm and my son is having shortness of breath periods lasting from 1 min to 10 min. several afternoons a week while in classroom setting. Is it advisable to request a change of med from his doctor? Thanks.

    Post created 1 month 2 days ago

  • Hi - I've been taking lamatrogine now for 3 years....

    Hi - I've been taking lamatrogine now for 3 years. Everything seemed to be ok with them however, at the start of last year I started getting ringing in my ears - like a very high pitched whistle. I put it down to be tinnitus due to working in a partially noisy environment however nobody else working with me has this problem. I haven't spoken to my doctor about it as yet as I've only just thought about checking to see if it could be a side effect. Does anyone else have this problem?

    Post created 1 month 5 days ago

  • Will my creatinine level go back down if I quit th...

    Will my creatinine level go back down if I quit the lamictal

    Post created 1 month 1 week ago

  • I've been on Lamictal for 7months. I'm worried abo...

    I've been on Lamictal for 7months. I'm worried about how bad my sense of balance has become. I'm 68yo and living alone and can't afford to have a disabling fall. I have a tremor since being on the Lamictal which has effected my motor skills negatively. Dizziness and tinnitus are also problems.
    I'm intending to speak to my Dr. about being taken off it.

    Post created 1 month 3 weeks ago

  • I have been on Lamictal for 9 years and have had n...

    I have been on Lamictal for 9 years and have had night sweats almost from the start. Sometimes I feel like I am going crazy. I need support very much.

    Post created 2 months 2 days ago